# SDR ASOA2015042412643

- Difficulty date: April 21, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 28,604 hours, 20,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12AB LOWER SIDEWALL EXIT SIGN  HAD ONE BULB BURNED.  R & R THE BULB AT 12AB SIDEWALL EXIT LIGHT IAW AMM 33-51-05.
